# SDR CA080326001

- Difficulty date: March 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 22,438 hours
- Engine: Lyc T5317A
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) DURING START UP THE STARTER RELAY CIRCUIT BREAKER WAS POPPING NOT ALLOWING THE STARTER TO START.  IT WAS FOUND THAT THERE WERE 2 WIRES LABELED K2D20 AND K3C20 CHAFFED INSIDE THE CO-PILOTS COLLECTIVE. K3C20 HAD BEEN SOLDER SPLICED AND CHAFED AT THE SPLICE AND K2D20 WAS CHAFFED THROUGH THE WIRE.
